# SDR FDEA201408212273

- Difficulty date: August 21, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N785FD
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 68,836 hours, 25,096 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144N50202
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 1030 - 1050 LBL 24.75 SEAT TRACK CROWN FOUND CHAFED.  CHAFFED MARK REMOVED AS PER SRM 51-10-02 REV 112. CLEANED UP DEPTH OF 0.030" FOUND EXCEED CROWN LIMIT 0.020" AS PER SRM 53-00-52 ALLOWABLE DAMAGE 1 FIG 101 REV 112.  SEAT TRACK CROWN SECTION BETWEEN STA 1030 TO STA 1070 LBL 24.75 REMOVED AND REPLACED BY SEAT TRACK CROWN.  REPAIR AS PER SRM 53-00-52 FIG 201 REPAIR 4 REV 113.  REPAIR CLASSIFIED AS MAJOR.
